EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 15, No. 2, pp. 393–414 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Homomorphisms between Lie JC$^*$-Algebras and Cauchy-Rassias Stability of Lie JC$^*$-Algebra Derivations

Chun-Gil Park

Abstract: It is shown that every almost linear mapping $h\colon A\rightarrow B$ of a unital Lie JC$^*$-algebra $A$ to a unital Lie JC$^*$-algebra $B$ is a Lie JC$^*$-algebra homomorphism when $h(2^n u\circ y)=h(2^n u)\circ h(y)$, $h(3^n u\circ y)=h(3^n u)\circ h(y)$ or $h(q^n u\circ y)=h(q^n u)\circ h(y)$ for all $y\in A$, all unitary elements $u\in A$ and $n=0,1,2,\cdots$, and that every almost linear almost multiplicative mapping $h\colon A\rightarrow B$ is a Lie JC$^*$-algebra homomorphism when $h(2x)=2h(x)$, $h(3x)=3h(x)$ or $h(qx)qh(x)$ for all $x\in A$. Here the numbers $2,3,q$ depend on the functional equations given in the almost linear mappings or in the almost linear almost multiplicative mappings. Moreover, we prove the Cauchy–Rassias stability of Lie JC$^*$-algebra homomorphisms in Lie JC$^*$-algebras, and of Lie JC$^*$-algebra derivations in Lie JC$^*$-algebras. \endgraf

Keywords: Lie JC$^*$-algebra homomorphism

Classification (MSC2000): 17B40, 39B52, 46L05, 17A36

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 20 May 2010. This page was last modified: 4 Jun 2010.

© 2010 Heldermann Verlag
© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition